# SDR AALA202509057172

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N450AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10810
- Aircraft time: 13,603 hours, 3,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 178636
- Condition: Faulted
- Location: Zone 200
- Part time: 13,603 hours, 3,681 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS EMERGENCY LIGHTS CAME ON IN TAXI OUT THEN WENT OFF INFLIGHT, THE LIGHTS CAME BACK ON IN DESCENT AND STAYED ON. MAINTENANCE FOUND FAULT MESSAGE EPSU(16WL) OWD R AND REPLACED EMERGENCY POWER SUPPLY UNIT 16WL PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
